# SDR FDEA202510292106

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 62,243 hours, 23,605 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N402230
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE ON APPROACH. ALTERNATE FLAP  CHKLST DID NOT WORK. DID QRH TE FLAP  ASSEMETRY & LANDED LESS THAN 1 DEGREE FLAPS IAW QRH.   PERFORMED FSEU BITE & FSEU #2 SHOWED CODE 327. WHICH IS DUE TO ONLY ONE ALT ARMING SWITCH BEING ARMED & FSEU NR 1 SHOWED CODE 305 FOR FLAP DISAGREE.  CHKD ALL FLAP XMSIONS FOR ANY OVERLOAD INDS BEING TRIPPED. FOUND LT INBD TE FLAP OVERLOAD IND TRIPPED.  RESET INDICATOR & PERFORMED PERSCRIBED LUB & FLUID REFILL.  EXTENTED & RETRACTED FLAPS WITH NO EVIDENCE OF BINDING IN THE FLAP, AFT FLAP TRACK ROLLERS OR AFT FLAP, CARRIAGE, OR BALLSCREW & GIMBALL. NO OVERLEAD INDS TRIPPED & NO TE FLAPS DISAGREE EICAS MESSAGE APPEARED.  THIS ISSUE HAS NO HISTORY , ACFT OK FOR SERVICE.
